MathSciNet Relay Station
MathSciNet bibliographic data
MR901405 65P05 (35J05 76-08)
Feng, Kang Asymptotic radiation conditions for reduced wave equation. J. Comput. Math. 2 (1984), no. 2, 130–138.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement